Cell-paths in mono- and bichromatic line arrangements in the plane

Abstract : We prove that the dual graph of any arrangement of n lines in general position always contains a path of length at least n2/4. Further, we show that in every arrangement of n red and blue lines — in general position and not all of the same color — there is a simple path through at least n cells where red and blue lines are crossed alternatingly.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.317--322
Liste complète des métadonnées

Littérature citée [27 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01188902
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 31 août 2015 - 17:03:14
Dernière modification le : samedi 16 décembre 2017 - 06:54:03
Document(s) archivé(s) le : mardi 1 décembre 2015 - 10:42:05

Fichier

dmtcs-16-3-19.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01188902, version 1

Collections

Citation

Oswin Aichholzer, Jean Cardinal, Thomas Hackl, Ferran Hurtado, Matias Korman, et al.. Cell-paths in mono- and bichromatic line arrangements in the plane. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.317--322. 〈hal-01188902〉

Partager

Métriques

Consultations de la notice

72

Téléchargements de fichiers

361